# SDR F3LA98118

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 365
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON STR 25R, BS 365 AT STRINGER SPLICE.  MAINTENANCE REMOVED CORROSION (.025  INCH) AND STRINGER FROM BS 360 - BS 420, FABRICATED REPLACEMENT PARTS, AND REPAIRED PER SRM 51-40-2 AND SRM 53-00-3.  CYCLES:  1,608.0.  (X)
